It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Knee & Hip Problems Message Board


Knee & Hip Problems Board Index


On April 30 2009 I had a deer tick stuck under my chin. It must have been only on me roughly 3 to maybe 5 hours, however there was no rash. Well I was also finishing up a 10 day dose of Cipro for an infection which last dose was on May 1st 2009. 3 hours after I pulled the tick which I am not sure if it had been attached or not as it was in my whiskers and came off easily after the second grab. I began to get headaches that are very unusual for me to have. The next day on May 1st my arms and legs started to hurt extremely bad. Then I started to get muscle twitches everywhere like I was short circuiting. On May 3rd, 64 hours after the tick bite my Dr had me take 200 MG of Doxycycline and another 100mg and the 4th of May which aggravated my symptoms. I had some episodes of palpitations but that has settled down as well. It is nearly a month now and the pain is gone and the twitching is to a near end. Every now and then I might have a twitch here or there, however my knees like to lock up and pop like I came down with and instant dose of arthritis. I seem somewhat fatigued when this happens as well. The Dr's have dome many test's like EKG's, Complete blood panels and a Lyme’s Titer. Dr wants me to come in for a fasting Blood Panel and another Lyme's test to be sure. He believes it could be the aftermath of the drugs. Could you please give me your input on this subject?
Thank You. Ted
Cipro is well known to cause very strange after effects including tendinitis all over the body. That would explain a lot of your joint pain and even the knee locking and popping. Your doc might be right.

BTW, a deer tick needs to be attached for about 48 hours in order to pass along the Lyme spirocete. Here in Connecticut(home to Lyme Ct.)our doc keeps us supplied with doxycycline all year round. Pull off a tick and take 2 100mgs. caps ASAP. Helps. Neither hubby or I have gotten Lyme since doing this. Mind you, you have to find the tick first and at least they itch like mad when they first attach.

But I'd go do some investigating on the Cipro.

good luck..........Jenny
[QUOTE=TMung2862;3996436]On April 30 2009 I had a deer tick stuck under my chin. It must have been only on me roughly 3 to maybe 5 hours, however there was no rash. Well I was also finishing up a 10 day dose of Cipro for an infection which last dose was on May 1st 2009. 3 hours after I pulled the tick which I am not sure if it had been attached or not as it was in my whiskers and came off easily after the second grab. I began to get headaches that are very unusual for me to have. The next day on May 1st my arms and legs started to hurt extremely bad. Then I started to get muscle twitches everywhere like I was short circuiting. On May 3rd, 64 hours after the tick bite my Dr had me take 200 MG of Doxycycline and another 100mg and the 4th of May which aggravated my symptoms. I had some episodes of palpitations but that has settled down as well. It is nearly a month now and the pain is gone and the twitching is to a near end. Every now and then I might have a twitch here or there, however my knees like to lock up and pop like I came down with and instant dose of arthritis. I seem somewhat fatigued when this happens as well. The Dr's have dome many test's like EKG's, Complete blood panels and a Lyme’s Titer. Dr wants me to come in for a fasting Blood Panel and another Lyme's test to be sure. He believes it could be the aftermath of the drugs. Could you please give me your input on this subject?
Thank You. Ted[/QUOTE]

I did read about Cipro. Very bad Med. :mad: I was also informed that this will all subside in roughly 6 months. I do eat an excellent diet. No sugar, grain, bread or potatoes. Protein and essential fatty acids. Herbal teas, etc....... What a drag till I heal. Thank you for your response





All times are GMT -7. The time now is 02:01 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!